Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 187952, 10 pages
http://dx.doi.org/10.5402/2012/187952
Research Article

Some Dense Linear Subspaces of Extended Little Lipschitz Algebras

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 18 November 2011; Accepted 3 January 2012

Academic Editors: S. Anita and H. Hedenmalm

Copyright © 2012 Davood Alimohammadi and Sirous Moradi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Sherbert, β€œBanach algebras of Lipschitz functions,” Pacific Journal of Mathematics, vol. 13, pp. 1387–1399, 1963. View at Google Scholar Β· View at Zentralblatt MATH
  2. D. R. Sherbert, β€œThe structure of ideals and point derivations in Banach algebras of Lipschitz functions,” Transactions of the American Mathematical Society, vol. 111, pp. 240–272, 1964. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. T. G. Honary and S. Moradi, β€œOn the maximal ideal space of extended analytic Lipschitz algebras,” Quaestiones Mathematicae, vol. 30, no. 3, pp. 349–353, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. W. G. Bade, P. C. Curtis Jr., and H. G. Dales, β€œAmenability and weak amenability for Beurling and Lipschitz algebras,” Proceedings of the London Mathematical Society, vol. 55, no. 2, pp. 359–377, 1987. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. T. G. Honary, β€œRelations between Banach function algebras and their uniform closures,” Proceedings of the American Mathematical Society, vol. 109, no. 2, pp. 337–342, 1990. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. D. Alimohammadi and A. Ebadian, β€œSecond dual of real Lipschitz algebras of complex functions,” Journal of Analysis, vol. 11, pp. 85–103, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  7. W. Rudin, Real and Complex Analysis, McGraw-Hill Book, New York, NY, USA, 3rd edition, 1987.